Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Views: 136 , Downloads: 115 | CTR: 85 % | Weekly Popularity: ⮙3

M.Tech / M.E / PhD Thesis, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 2005 - 2011

Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme

Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon

Share this article



Top